| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Esgic and leg pains??
Esgic and leg pains??
[ Back to Messages
Posted by Cin
on October 21, 2000 at 22:26:54:
My doctor just switched me from Midrin and tylenol 3's to Esgic. I've got to say that it doesn't do anything at all for my headaches but ever since I started it I notice severe pain in the tops of my legs (thighs) and even if I haven't taken it for 24 hours or more I have really severe dizziness - almost fell off my chair in work yesterday and out of bed last night.. Is it me or what? I do tend to be very drug sensitive. I'm seeing a neurologist soon and I need to tell her how this new med has affected me but I don't want her to think I'm nuts either!! Any infor would be greatly appreciated.
All times are GMT -7. The time now is 05:41 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!